# SDR SWAA2023072670423

- Difficulty date: June 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Depressor
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR CUTOUT REVEAL LOCATED BS 294.5 BTW STR 8R TO STR 10R AT PASSENGER CABIN 2023-394780<[01] REPLACED DEPRESSOR (REVEAL) AND FASTENERS LOC. FWD SERVICE DOOR CUTOUT REVEAL LOCATED BS 294.5 BTW STR 8R TO STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 DWG # 141A8370 SHEET 9 REV D; SEE INDIVIDUAL SINGOFFS BELOW;[02] REPLACED DEPRESSOR (REVEAL) AND FASTENERS LOC. FWD SERVICE DOOR CUTOUT REVEAL LOCATED BS 294.5 BTW STR 8R TO STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 DWG # 141A8370 SHEET 9 REV D; SEE INDIVIDUAL SINGOFFS BELOW.RII
